Print Topic - Archive

BTD Forums  /  Nonnie Clubhouse  /  Bidfus and belching
Posted by: wit, Thursday, January 24, 2008, 5:21pm
pardon the graphic subject line. Started taking bifidus (acidiphilous) as per the teacher recommendation last week and have had gas bubbles and burping ever since. Are these connnected, anybody got any ideas?
Posted by: OSuzanna, Thursday, January 24, 2008, 6:18pm; Reply: 1
Stop taking it and see if the gas stops.
Posted by: wit, Thursday, January 24, 2008, 7:31pm; Reply: 2
ues, I have but am surprised at how much bloating and gas I got. i wonder also if its eating some of those new cheeses.

thanks
Posted by: OSuzanna, Thursday, January 24, 2008, 8:02pm; Reply: 3
Somebody will come along soon who knows... ;)
Posted by: C_Sharp, Thursday, January 24, 2008, 10:43pm; Reply: 4
I had a similar reaction to a probiotic. Switched to a different brand, but it took a little while to clear out affect of the the first brand.

Posted by: Squirrel, Tuesday, January 29, 2008, 3:41pm; Reply: 5
I've taken acidophilus and probiotics and I don't remember any problems with gas, but I'm a gatherer not a teacher. I take oregano supplements with my Deflect as a candida control if I eat any sugar, and that makes my burps taste delicious!!

Print page generated: Wednesday, October 1, 2014, 8:49pm